# SDR AUS20040009

- Difficulty date: January 5, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3M
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 26011895
- Condition: Faulty
- Location: Engine Mount
- Part time: 608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SUPPORT HOUSING FOR AIR CONDITIONER DRIVE LEAKING OIL. INVESTIGATION FOUND THE SUPPORT HOUSING ALIGNMENT SPIGOT TO BE TOO LONG TO FIT INTO THE RECESS IN THE ENGINE MOUNT PAD. THESPIGOT BOTTOMS OUT ON THE SEAL CARRIER CAUSING A 0.33MM (0.013IN) GAP ON THE GASKET FLANGE. THE SPIGOT BOTTOMING ON THE PAD CAUSES EXCESSIVE WEAR ON THE DRIVE SHAFT SPLINES PN 2601267-2 AND THE INTERNAL SPLINES ON THE DRIVE GEAR PNO 3100450-01.
